Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Took bromocriptine for hyperprolactinemia. Delayed periods. Taking herbal supplements

I have an history of hyperprolactinemia. Last prolactin level 20 this past march. Prior to this I took bromocriptine 1.25mg daily for 18months. After discontinuing the bromocriptine the level rebounded to in the 50 s, that is when I started taking a herbal supplement agnus cactus that brought it down to in the 20 s. I have discontinued the agnus cactus about a month now. I had a regular 28 days cycle, but this month my period came after only two weeks. I recently started taking vitamin E about 2 capsule per week for the past two weeks. Also, I have been dieting and I have lost about 5 lbs in 2 weeks. I am no longer taking the vitamin E. I am 33 years old, 5ft 6 and I weigh 200lbs.
Asked On : Fri, 25 Jan 2013
Answers:  1 Views:  168
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
hi dont worry body needs some time to get adjust for normal menstration cycle continue the vitamin supplements with zinc and vitamin c if any pain abdomen there u can take diclofence tablet check once the hemoglobin level
Answered: Sat, 9 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor